Taiwanese Journal of Mathematics

Warped Products with a Semi-symmetric Metric Connection

Sibel Sular and Cihan Özgür

Full-text: Open access

Abstract

We find relations between the Levi-Civita connection and a semi-symmetric metric connection of the warped product $M = M_{1} \times_{f} M_{2}$. We obtain some results of Einstein warped product manifolds with a semi-symmetric metric connection.

Article information

Source
Taiwanese J. Math., Volume 15, Number 4 (2011), 1701-1719.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406374

Digital Object Identifier
doi:10.11650/twjm/1500406374

Mathematical Reviews number (MathSciNet)
MR2848984

Zentralblatt MATH identifier
1244.53015

Subjects
Primary: 53B05: Linear and affine connections 53B20: Local Riemannian geometry 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
warped product manifold semi-symmetric metric connection Einstein manifold

Citation

Sular, Sibel; Özgür, Cihan. Warped Products with a Semi-symmetric Metric Connection. Taiwanese J. Math. 15 (2011), no. 4, 1701--1719. doi:10.11650/twjm/1500406374. https://projecteuclid.org/euclid.twjm/1500406374


Export citation

References

  • A. Friedmann and J. A. Schouten, Über die Geometrie der halbsymmetrischenÜbertragungen, Math. Z. $($in German$)$, 21(1) (1924), 211-223.
  • A. Gebarowski, On Einstein warped products, Tensor $($N.S.$)$ 52(3) (1993), 204-207.
  • H. A. Hayden, Subspace of a space with torsion, Proceedings of the London Mathematical Society II Series, 34 (1932), 27-50.
  • T. Imai, Notes on semi-symmetric metric connections, Commemoration volumes for Prof. Dr. Akitsugu Kawaguchi's seventieth birthday, Vol. I. Tensor $($N.S.$)$ 24 (1972), 293-296.
  • T. Imai, Hypersurfaces of a Riemannian manifold with semi-symmetric metric connection, Tensor $($N.S.$)$ 23 (1972), 300-306.
  • B. O'Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, NY, London 1983.
  • M. M. Tripathi, A new connection in a Riemannian manifold, Int. Electron. J. Geom., 1(1) (2008), 15-24.
  • K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl., 15 (1970), 1579-1586.